MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 CATHETER STABILIZATION DEVICE; FOLEY STATLOCK

C.R. BARD, INC. (COVINGTON) -1018233 CATHETER STABILIZATION DEVICE; FOLEY STATLOCK
Catalog Number FOL0100
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that 12 each of statlock ordered through mckesson.The customer reported item was defective and they were falling apart, and the other one snapped and broke.They were using the 3rd one, and it was not holding up as well they felt since they all have the same lot, they all were bad, and the customer was unable to use.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.No actions can be taken at this time since a root cause was not identified.A dhr review is not required as the lot number is unknown.The instructions for use were found adequate and states the following: indications for use: the statlock device is a stabilization device for compatible catheters.Contraindications: known tape or adhesive allergies.Warnings and precautions: 1.Do not use the statlock® device where loss of adherence could occur, such as with a confused patient, diaphoretic or non-adherent skin, or when the access device is not monitored daily.2.Observe universal blood and body fluid precautions and infection control procedures, during application and removal of the statlock® device.3.Minimize catheter manipulation during application and removal of the statlock device.4.Daily maintenance: a.The statlock device should be assessed daily and changed when clinically indicated, at least every seven days.B.If pad becomes soiled, wash with soap/water, saline or hydrogen peroxide.Do not use alcohol or prepackaged bathing systems, which could lead to early lifting.C.If showering/bathing, cover with plastic wrap or waterproof dressing.D.Conduct skin assessment prior to application and repeat daily per facility protocol.E.Use clinical judgment on the removal of the statlock stabilization device if the patient experiences any fluid shifts that may interfere with skin integrity.Do not alter the statlock device or components.Procedure must be performed by trained personnel with knowledge of anatomical landmarks, safe technique and potential complications.Contents: package includes the statlock device stabilization system and skin preparation pad.Prep 1.Place foley catheter into retainer.Directional arrow should point towards catheter tip, and balloon inflation arm should be next to the clamp hinge.2.Close lid, being careful to avoid pinching the catheter.3.Identify securement site by laying the device retainer on the front of the thigh, leaving 1 inch of catheter slack between insertion site and the statlock device retainer.4.After placing the statlock stabilization device off to the side, cleanse and degrease the securement site with alcohol per hospital policy.Let skin dry.5.Apply skin protectant, in direction of hair growth, to area larger than securement site.Allow to dry completely (10-15 seconds).6.Using permanent marker, write initials and date of application on the statlock® device anchor pad.Note: always secure catheter into the statlock® device retainer before applying adhesive pad on skin.Place and peel 7.Align the statlock stabilization device over securement site leaving 1 inch of catheter slack.Make sure leg is fully extended.8.While holding the retainer to keep the pad in place, peel away paper backing, one side at a time and place tension-free on skin.Removal technique disengage 1.Open retainer by pressing release button with thumb, then lift to open.2.Remove foley catheter from the statlock® device.Dissolve 3.Wipe the edge of the pad using at least 5-6 alcohol pads until a corner lifts.Then continue to stroke undersurface of pad with alcohol to dissolve adhesive pad away from skin.Do not pull or force pad to remove." udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
CATHETER STABILIZATION DEVICE
Common Device Name
FOLEY STATLOCK
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key21841310
Report Number1018233-2025-02696
Device Sequence Number7953434
Product Code EYJ
UDI-Device Identifier00801741076077
UDI-Public(01)00801741076077
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFOL0100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2025
Supplement Date Received by Manufacturer05/02/2025
Initial Report FDA Received Date04/15/2025
Supplement Report FDA Received Date05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown